MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG VOLTA 1CR 65 US; ICD LEAD

BIOTRONIK SE & CO. KG VOLTA 1CR 65 US; ICD LEAD
Model Number 384075
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Shock from Patient Lead(s) (3162); Twiddlers Syndrome (4563)
Date of Event 11/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
It was reported that the subject lead was removed due to inappropriate shocks.Accordingly, these shocks were a result of lead dislodgement caused by twiddlers syndrome.No patient files are available in relation to the reported issue.No known impact or consequence to the patient.

Brand Name
VOLTA 1CR 65 US
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key10576807
Report Number1028232-2020-04052
Device Sequence Number17021026
Product Code NVY
UDI-Device Identifier04035479143374
UDI-Public04035479143374
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model Number384075
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;